# SDR DLM88990235

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Engine: Pwa JT8D219
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Condition: Burned
- Location: Cockpit
- Component: 792055
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

SMOKE FROM LEFT SIDE OF O/H PANEL WHEN IGNITION TURNED ON FOR TAKEOFF.  DISSIPATED WHEN IGNITION WAS TURNED OFF.  ABORTED TAKEOFF AT 15 KTS.  FOUND IGNITION SELECTOR COVERED WITH BLACK SOOT.  REPLACED IGNITION SELECTOR SWITCH.
